# SDR CALA2014080191591

- Difficulty date: July 31, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 52,059 hours, 11,190 cycles
- Engine: Pwa PW4084
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ODOR IN COCKPIT ON DESCENT WITH THROTTLES AT IDLE, SMELL LIKE HOT BRAKES.  REPLACED LT ACM IAW MM 21-52-02.
